# SDR CAL950369

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Flap
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .125 INCH CRACK IN THE NR 2 LEADING EDGE FLAP INNER SKIN UNDER ACTUATOR.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EC 5720-01064 AND SRM 51-30-2.  (M)
